MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Model Number CCWET0
Medical Device Problem Code Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
A non-healthcare professional reported during intraocular lens (iol) implant procedure, the surgeon noticed scratches in both lenses in the same case.The lenses were explanted and replaced with alternative replacement lens with 21.0 diopter during initial procedure.The procedure was completed on same day without issues.Additional information has been requested and received stating surgeon observed a scratch on 2 lenses that were injected into the eye, both were removed.The lens was replaced with a lens without issue and procedure completed on same day.
 
Additional Manufacturer Narrative
A product was not returned for analysis.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Additional Manufacturer Narrative
The product was not returned.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The account indicated the use of a qualified associated cartridge with a non-qualified viscoelastic.The root cause for the reported complaint may be related to a failure to follow the instructions for use (ifu).The viscoelastic indicated is not qualified for the lens/monarch combination used.The ifu instructs that an alcon qualified delivery system and viscoelastic combination should be used.The use of an unqualified combination may cause damage to the lens and potential complications during the implantation process.The account indicated the product was not available to evaluate.The ifu instructs: using holding forceps, grasp the lens by the optic edge and gently place the lens anterior side up into the back of the ophthalmic viscosurgical device (ovd)-filled cartridge.The lens should be inserted until the optic is a little more than half-way inside the cartridge.Use the holding forceps to gently push down on the lens, verifying that the lens is on the bottom surface of the cartridge.Using holding forceps, take the trailing haptic, and gently fold the haptic onto the anterior side of the optic.Slowly grip or push the optic edge to position the lens as far into the cartridge as the forceps will permit, while ensuring the lens remains on the bottom surface of the cartridge and the trailing haptic remains on the optic.Failure to follow these steps may cause the lens to advance incorrectly causing delivery issues and/or damage.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL
Common Device Name
EXTENDED DEPTH OF FOCUS INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24541103
Report Number1119421-2026-00483
Device Sequence Number10474428
Product Code POE
UDI-Device Identifier00380652405805
UDI-Public(01)00380652405805(17)290728(11)250730(10)16085786
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCCWET0
Device Lot Number16085786
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date03/07/2026
Supplement Report FDA Received Date04/17/2026
Date Device Manufactured07/30/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AMVISC; CLAREON VIVITY EXTENDED VISION UV ABSORBING IOL; KM FORCEP; MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D
Patient SexUnknown